# SDR UPS97223712

- Difficulty date: July 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916UP
- Make and model: Boeing 727172C
- Aircraft serial: 19808
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION (C57-571-01.05-02) ON INSIDE SURFACE OF L/E FUEL CELL CUTOUT RT SIDE.  REMOVED CORROSION AND REPAIRED FUEL CELL CUTOUT ON THE RT SPAR WEB IAW TRAMCO/BFG EWO 97-2286 UPS FILE NR 727-57-1864.
